Alert archive / Pennsylvania / Wind Advisories in 2024

Wind Advisory 3, NWS Pittsburgh, PA

February 15, 20248 counties in West Virginia; 12 counties in Pennsylvania; Belmont County, Monroe County, Ohio

NWS Pittsburgh, PA issued this wind advisory at Feb 15, 2024, 6:47 PM EST for 8 counties in West Virginia; 12 counties in Pennsylvania; Belmont County, Monroe County, Ohio. It took effect at Feb 15, 2024, 8:00 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2024, 6:47 PM EST (23:47 UTC)
In effect from
Feb 15, 2024, 8:00 PM EST
Expired
Feb 16, 2024, 1:00 AM EST
In force
5 hr
Issued by
NWS Pittsburgh, PA
All 22 counties

Belmont County, OH, Monroe County, OH, Allegheny County, PA, Armstrong County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Indiana County, PA, Jefferson County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 37 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WWUS71 KPBZ 152347
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
647 PM EST Thu Feb 15 2024

OHZ059-069-PAZ008-009-014>016-021-022-029-031-073>078-WVZ002>004-012-
021-509>514-160600-
/O.NEW.KPBZ.WI.Y.0003.240216T0100Z-240216T0600Z/
Belmont-Monroe-Venango-Forest-Butler-Clarion-Jefferson PA-
Allegheny-Armstrong-Washington-Greene-Westmoreland-Higher
Elevations of Westmoreland-Fayette-Higher Elevations of Fayette-
Indiana-Higher Elevations of Indiana-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-Ridges of Eastern Monongalia and Northwestern
Preston-Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Ohiopyle, Davis, Punxsutawney, Ford City,
Pittsburgh Metro Area, Donegal, Greensburg, Canonsburg, Fairmont,
Washington, Kittanning, Uniontown, Hendricks, Tionesta, Saint
George, Parsons, Monessen, Kingwood, St. Clairsville, Wheeling,
New Martinsville, Brookville, Rowlesburg, Hazelton, Moundsville,
Thomas, Terra Alta, Martins Ferry, Ligonier, Coopers Rock,
Champion, Bruceton Mills, Lower Burrell, Canaan Valley, New
Kensington, Latrobe, Butler, Murrysville, Waynesburg, Oil City,
Franklin, Wellsburg, Morgantown, Clarion, Indiana, Armagh,
Woodsfield, and Follansbee
647 PM EST Thu Feb 15 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Portions of east central Ohio, northwest, southwest, and 
  western Pennsylvania, and northern and the northern panhandle of 
  West Virginia.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report downed trees, power lines or large branches by calling 
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using 
Twitter @NWSPittsburgh.

&&

$$

CL
2 follow-up statements
263 
WWUS71 KPBZ 160237
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
937 PM EST Thu Feb 15 2024

OHZ059-069-PAZ008-009-014-015-021-022-029-031-WVZ002>004-012-021-509-
160345-
/O.CAN.KPBZ.WI.Y.0003.000000T0000Z-240216T0600Z/
Belmont-Monroe-Venango-Forest-Butler-Clarion-Allegheny-Armstrong-
Washington-Greene-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Including the cities of Clarion, Morgantown, Martins Ferry,
Franklin, Washington, Tionesta, Canonsburg, Oil City, St.
Clairsville, Butler, Wheeling, Pittsburgh Metro Area,
Moundsville, Fairmont, Waynesburg, Kittanning, Woodsfield, Ford
City, Follansbee, Wellsburg, and New Martinsville
937 PM EST Thu Feb 15 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts will remain below 40 MPH through the remainder of the 
night.

$$

PAZ016-073>078-WVZ510>514-160600-
/O.CON.KPBZ.WI.Y.0003.000000T0000Z-240216T0600Z/
Jefferson PA-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-Higher Elevations of
Indiana-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Brookville, Latrobe, Terra Alta, Davis,
Monessen, Kingwood, Murrysville, Coopers Rock, Armagh, Ohiopyle,
Saint George, Greensburg, Hazelton, Canaan Valley, Parsons,
Rowlesburg, Punxsutawney, Uniontown, Bruceton Mills, Thomas,
Champion, Donegal, Ligonier, New Kensington, Lower Burrell,
Hendricks, and Indiana
937 PM EST Thu Feb 15 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of northwest, southwest, and western Pennsylvania 
  and northern West Virginia.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report downed trees, power lines or large branches by calling 
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using 
Twitter @NWSPittsburgh.

&&

$$

CL
333 
WWUS71 KPBZ 160547
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
1247 AM EST Fri Feb 16 2024

PAZ016-073>078-WVZ510>514-160700-
/O.EXP.KPBZ.WI.Y.0003.000000T0000Z-240216T0600Z/
Jefferson PA-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-Higher Elevations of
Indiana-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Bruceton Mills, Canaan Valley, Hendricks,
Ligonier, Lower Burrell, Brookville, Ohiopyle, Coopers Rock,
Uniontown, Armagh, Saint George, Donegal, Greensburg,
Punxsutawney, Indiana, Davis, Latrobe, Rowlesburg, Monessen,
Champion, Hazelton, Kingwood, Thomas, Murrysville, Terra Alta,
New Kensington, and Parsons
1247 AM EST Fri Feb 16 2024

...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING...

Winds are beginning to decrease across the region. Expect some gusts 
up to 30 mph for a few more hours before decreasing further. The 
wind threat has largely ended.

$$

Shallenberger

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 5:28 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 15, 5:28 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
528 PM EST Thu Feb 15 2024

.SYNOPSIS...
Passing low pressure brings a quick shot of rain this evening
with snow showers possible on its backside. Another system
approaches for Friday night with chances for accumulating snow
increasing with highest amounts primarily south of Pittsburgh.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
KEY MESSAGES:

- Showers this afternoon with scattered snow showers to the
  north tonight.
- Gusty winds as high as 45 mph.

-------------------------------------------------------------------

Not much change to the overall forecast at 5:15 PM. The main
thing to monitor over the next few hours will be the potential
for renewed wind gusts into the 40-45 MPH hour range as a cold
front moves through. Most gusts in the area of peak pressure
rises (3-5 mb/3 hr) behind the front are peaking in that range,
and expect these to temper slightly with time as the boundary
layer starts to stabilize. For now, do not expect the 45-55 MPH
gusts that occurred on the leading edge of showers earlier,
which took advantage of destabilization via sunshine earlier
today. Still, will monitor trends closely and cannot rule out a
Wind Advisory issuance if gusts come in a bit higher than
currently expected.

Previous discussion...

Some wrap around snow showers are possible in northwest flow
into the early overnight. Accumulations should be minimal with
chances of >0.1" less than 30%.

In addition to the rain, a 45-50 knot low level jet with a
tightening gradient/isallobaric component will result in winds
gusting to 40 mph (up to 45 mph in the ridges). Gusts will
gradually diminish overnight as the gradient weakens and the jet
moves off to the east. Lows tonight will dip into the mid 20s
but it will be a brisk feel with the lingering breeze. Residual
moisture trapped beneath a lowering inversion will be reinforced
in northwest flow and maintain low cloud coverage overnight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
KEY MESSAGES:

- Winter Storm Watch in effect for Eastern Tucker and Eastern
  Preston Counties beginning Friday night.
- Light snow accumulations of 1-2" in the lowlands with greatest
  uncertainty in and around Pittsburgh Metro.
- Lake effect snow showers possible into Saturday afternoon.

-------------------------------------------------------------------

For the daytime hours on Friday, expect dry conditions with
flat ridging briefly taking hold and highs crashing back down
to the mid to upper 30s after strong cold advection in the wake
of the cold front passage on Thursday.

Another upper trough approaches by evening with the surface low
this time moving by just to our south. Temperatures this time
around should be cold enough to support snow, with accumulation
possible primarily from Pittsburgh and south, and the highest
confidence and totals in the West Virginia Ridges. The latest
ensemble clusters have come into better agreement with the
responsible upper trough only indicating slight deviations from
the mean in regard to depth and timing, thus increasing
confidence in synoptic evolution. Snow will overspread the area
Friday evening likely just after the peak evening rush. As the
surface low slides by, the latest 12z CAMs are depicting a
strong band of sloped 700 mb frontogenesis into a saturated
dendritic growth zone across our West Virginia counties late
evening Friday into the early overnight hours of Saturday,
favoring enhanced snowfall rates and amounts in this timeframe.
The latest HREF mean indicates 4" of snow in the highest
elevations in West Virginia, however, this assumes a 10:1 snow
liquid ratio; NBM mean snow liquid ratios are closer to the
15-16:1 range which, combined with increased frontogenetical
forcing, would support snow totals closer to the 4-6" range.
This meshes well with the analogs which hit the West Virginia
ridges hardest with warning criteria snow. An Advisory may be
needed in further updates for the higher elevations in the
Pennsylvania Ridges, though displacement from the best forcing
and less QPF further north limited confidence at this time.

Elsewhere in the lowlands, a general 1-2" is expected, though
the greatest uncertainty lies from roughly just north of the
Pittsburgh Metro south to the I-70 corridor where NBM spreads
in snowfall accumulation are greatest... 25th percentile
indicates around an inch while the 75th percentile pushes
advisory criteria amounts into Pittsburgh Metro. This is likely
a byproduct of the aforementioned variations in the trough
depth and timing; the slower and deeper solution favored most by
the GEPS ensemble would favor increased totals reaching further
north. The current forecast reflects roughly the mean which is
1-2".

On the back side of the departing low, some lake enhanced snow
showers are possible in northwesterly flow aided by shortwave
passage in lingering upper troughing. Cold advection aloft will
steepen low level lapse rates with the moisture depth
reaching into the dendritic growth zone. Available CAMs have
been waffling a bit with the amount of lake effect in our
northern zones as the low level flow backs slightly more
westerly through the morning keeping band potential further to
the north.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
KEY MESSAGES:

- Possible clipper system Sunday into Monday and weak
  disturbance by mid-week, otherwise dry with moderating
  temperatures.

------------------------------------------------------------------

Another upper trough will dive down from the northwest on Sunday
as a surface low slides off to the north. At this time, ensemble
consensus keeps much of the forcing and moisture displaced to
the north with measurable precipitation chances around 50% north
of I-80 and much less further south.

After the exit of the trough on Sunday night, high pressure will
again move in from the southwest bringing dry weather for Monday
and some of Tuesday. The late Tuesday and Wednesday timeframe
begins to try to highlight a weak disturbance bringing slight to
low chances of precip. The timing and depth of the trough remain
uncertain, but medium range ensemble patterns aren't favorable
for any significant development. The source region coming from
the southwest will provide likely above normal temperatures
into the middle half of the week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
High confidence forecast (>80%).

The cold front and precip continues to move across eastern Ohio
as of 17Z. Vis will stay in the VFR range, while most airports
should see high end MVFR clouds as it rolls through. The
atmosphere is dry at low level so any measurable precip will
stay closer to Lake Erie.

Once the bkn025-035 clouds arrive later this afternoon they are
here for the balance of the forecast. A brief break in MVFR
clouds at ZZV and maybe HLG overnight otherwise, northwest wind
off lake Erie gives a 75% of MVFR stratocu at the remaining
airports overnight into Friday morning.

Wind is veering to the S-SW. A tightening pressure gradient
ahead of the low, mixing, and a low level jet should result in
speeds increasing to 15kt, with gusts to 25kt through the
afternoon. These speeds should peak at 20kt with gusts to 35kt
as the front crosses, and winds shift to the west. Wind will
subside this evening and stay around 10 knots the balance of the
forecast.

.Outlook...
High confidence (70%) outside of FKL and DUJ for IFR vis in
snowfall Friday evening into early Saturday morning. IFR at FKL
and DUJ possible Saturday morning. VFR is expected Sunday and
Monday under high pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...Winter Storm Watch from Friday evening through Saturday
     morning for WVZ512-514.

&&

SYNOPSIS...MLB/CL
NEAR TERM...MLB
SHORT TERM...MLB
LONG TERM...MLB/Shallenberger
AVIATION...WM/McMullen
Hazardous weather outlook, Feb 15, 12:18 PM EST, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1218 PM EST Thu Feb 15 2024

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073-075-077-WVZ001>004-012-021-509-161730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Fayette-Indiana-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
1218 PM EST Thu Feb 15 2024

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Light snow is forecast Friday night into Saturday. The probability
of accumulation greater than two inches is between 40 to 50 percent.
Snow showers and a possible brief squalls are possible along I-80 on
Saturday. This could lead to brief white out conditions and create
potential hazardous travel.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ074-076-078-WVZ510-511-513-161730-
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Western Tucker-
1218 PM EST Thu Feb 15 2024

This Hazardous Weather Outlook is for southwest Pennsylvania,
western Pennsylvania and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Wind gusts in excess of 40 mph will be possible this afternoon into
Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Accumulating snowfall of 2 to 4 inches is possible Friday night into
Saturday morning. The probability of snowfall greater than 3 inches
is 50-70%.

Spotter activation may be needed.

WVZ512-514-161730-
Eastern Preston-Eastern Tucker-
1218 PM EST Thu Feb 15 2024

...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Wind gusts in excess of 40 mph will be possible this afternoon into
Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Winter Storm Watch is in effect from 7PM Friday through 7AM
Saturday. Accumulating snowfall in excess of 6 inches is possible
Friday night into Saturday morning. The heaviest snowfall and rates
potentially up to 0.5"-0.75"/hr will occur between 9PM Friday
through 3AM Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MLB

In the hours before

Special weather statement, Feb 15, 2:39 PM EST, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
239 PM EST Thu Feb 15 2024

PAZ021-022-029-031-073>078-WVZ012-021-509>512-152015-
Armstrong PA-Fayette Ridges PA-Greene PA-Westmoreland PA-
Allegheny PA-Washington PA-Indiana PA-
Higher Elevations of Indiana PA-Westmoreland Ridges PA-Fayette PA-
Eastern Preston WV-Marion WV-Monongalia WV-
Ridges of Eastern Monongalia and Northwestern Preston WV-Wetzel WV-
Preston WV-
239 PM EST Thu Feb 15 2024

...GUSTY SHOWERS WILL IMPACT SOUTHEASTERN WASHINGTON...INDIANA...
SOUTHEASTERN ALLEGHENY...WESTMORELAND...GREENE...SOUTHEASTERN
ARMSTRONG...FAYETTE...MONONGALIA...NORTHEASTERN WETZEL...NORTHERN
PRESTON AND NORTHERN MARION COUNTIES THROUGH 315 PM EST...

At 237 PM EST, Doppler radar was tracking gusty showers along a line
extending from near Vandergrift to 6 miles southeast of Jacksonburg.
Movement was east at 65 mph.

HAZARD...Brief sudden wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Morgantown, Greensburg, Fairmont, Indiana, Uniontown, Jeannette,
Latrobe, Connellsville, Waynesburg, Westover, Kingwood, Mannington,
Star City, Homer City, Terra Alta, Murrysville, White Oak, Monessen,
California, and Donora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4036 7900 4012 7917 4009 7926 3990 7940
      3985 7942 3979 7935 3978 7939 3972 7939
      3972 7948 3944 7948 3953 8065 4075 7935
      4071 7881
TIME...MOT...LOC 1937Z 281DEG 60KT 4065 7949 3948 8053

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CL
Local storm report, Feb 15, 3:04 PM EST, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
304 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Non-Tstm Wnd Gst Pittsburgh Intl Airport 40.50N  80.27W
02/15/2024  M46 mph          Allegheny          PA   ASOS

0215 PM     Non-Tstm Wnd Gst Butler County Airport   40.77N  79.95W
02/15/2024  M46 mph          Butler             PA   AWOS

0215 PM     Non-Tstm Wnd Gst Wintersville            40.37N  80.70W
02/15/2024  M47 mph          Jefferson          OH   AWOS

0240 PM     Non-Tstm Wnd Gst West Mifflin            40.36N  79.92W
02/15/2024  M54 mph          Allegheny          PA   AWOS

&&

Event Number PBZ2401392
Event Number PBZ2401393
Event Number PBZ2401394
Event Number PBZ2401395

CL
Local storm report, Feb 15, 3:20 PM EST, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
320 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Non-Tstm Wnd Gst 5 E Canaan Heights      39.11N  79.35W
02/15/2024  M46 mph          Tucker             WV   Mesonet

0300 PM     Non-Tstm Wnd Gst Latrobe Airport         40.27N  79.40W
02/15/2024  M51 mph          Westmoreland       PA   AWOS

&&

Event Number PBZ2401396
Event Number PBZ2401397

CL
Local storm report, Feb 15, 3:30 PM EST, 3 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
330 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Non-Tstm Wnd Gst Latrobe Airport         40.28N  79.40W
02/15/2024  M58 mph          Westmoreland       PA   AWOS

&&

Event Number PBZ2401398

CL
Local storm report, Feb 15, 4:02 PM EST, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
402 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Non-Tstm Wnd Gst Indiana Airport         40.62N  79.08W
02/15/2024  M46 mph          Indiana            PA   AWOS

&&

Event Number PBZ2401399

CL
Local storm report, Feb 15, 5:24 PM EST, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
524 PM EST Thu Feb 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     Non-Tstm Wnd Dmg 1 WNW Pleasant Valley   39.35N  79.80W
02/15/2024                   Preston            WV   911 Call Center

            Tree down on South Preston Highway

&&

Event Number PBZ2401400

CJM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 11:21 AM ESTWinter Storm WatchPBZPreston, Tucker16 hr
Feb 15, 1:49 PM ESTSpecial Weather StatementPBZHancock56 min
Feb 15, 2:06 PM ESTSpecial Weather StatementPBZBrooke, Hancock, Marshall, Ohio54 min
Feb 15, 2:39 PM ESTSpecial Weather StatementPBZMarion, Monongalia, Preston36 min

Nearby

Wind Advisories in Pennsylvania, 2024Wind Advisories in West Virginia, 2024Wind Advisories in Ohio, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.